American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Judit Makó and Zsolt Páles. On approximately convex Takagi type functions. Proc. Amer. Math. Soc. 141 (2013) 2069-2080.
Abstract, references, and article information   
View Article: PDF

[2] Andrea Bonfiglioli and Ermanno Lanconelli. A new characterization of convexity in free Carnot groups. Proc. Amer. Math. Soc. 140 (2012) 3263-3273.
Abstract, references, and article information   
View Article: PDF

[3] Lutz Mattner and Uwe Rösler. Optimal $L_{}^{1}$-bounds for submartingales. Proc. Amer. Math. Soc. 139 (2011) 735-746. MR 2736352.
Abstract, references, and article information   
View Article: PDF

[4] Slavko Simic. Best possible global bounds for Jensen functional. Proc. Amer. Math. Soc. 138 (2010) 2457-2462. MR 2607875.
Abstract, references, and article information   
View Article: PDF

[5] E. N. Barron, R. Goebel and R. R. Jensen. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010) 1069-1083. MR 2566572.
Abstract, references, and article information   
View Article: PDF

[6] J.-E. Martínez-Legaz and B. F. Svaiter. Minimal convex functions bounded below by the duality product. Proc. Amer. Math. Soc. 136 (2008) 873-878. MR 2361859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Simons. Dualized and scaled Fitzpatrick functions. Proc. Amer. Math. Soc. 134 (2006) 2983-2987. MR 2231623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] László Székelyhidi Jr.. On the local structure of rank-one convex hulls. Proc. Amer. Math. Soc. 134 (2006) 1963-1972. MR 2215765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jean-Paul Penot and Constantin Zalinescu. On the convergence of maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 1937-1946. MR 2215762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zoltán Daróczy, Gyula Maksa and Zsolt Páles. Functional equations involving means and their Gauss composition. Proc. Amer. Math. Soc. 134 (2006) 521-530. MR 2176021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Simons and C. Zalinescu. A new proof for Rockafellar's characterization of maximal monotone operators. Proc. Amer. Math. Soc. 132 (2004) 2969-2972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gangsong Leng, Lin Si and Qingsan Zhu. Mixed-mean inequalities for subsets. Proc. Amer. Math. Soc. 132 (2004) 2655-2660. MR 2054791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jonathan M. Borwein, James V. Burke and Adrian S. Lewis. Differentiability of cone-monotone functions on separable Banach space. Proc. Amer. Math. Soc. 132 (2004) 1067-1076. MR 2045422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joël Benoist, Jonathan M. Borwein and Nicolae Popovici. A characterization of quasiconvex vector-valued functions. Proc. Amer. Math. Soc. 131 (2003) 1109-1113. MR 1948101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zsolt Páles. On approximately convex functions. Proc. Amer. Math. Soc. 131 (2003) 243-252. MR 1929044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mohammad Ghomi. The problem of optimal smoothing for convex functions. Proc. Amer. Math. Soc. 130 (2002) 2255-2259. MR 1896406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Feng Qi. Logarithmic convexity of extended mean values. Proc. Amer. Math. Soc. 130 (2002) 1787-1796. MR 1887027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Valentin Gutev and Stoyan Nedev. Continuous selections and reflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 1853-1860. MR 1814119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hsu-Tung Ku, Mei-Chin Ku and Xin-Min Zhang. Generalized power means and interpolating inequalities. Proc. Amer. Math. Soc. 127 (1999) 145-154. MR 1600105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xin-Min Zhang. Schur-convex functions and isoperimetric inequalities. Proc. Amer. Math. Soc. 126 (1998) 461-470. MR 1423343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zbigniew Blocki. Smooth exhaustion functions in convex domains . Proc. Amer. Math. Soc. 125 (1997) 477-484. MR 1350934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard T. Newcomb II and Jianzhong Su II. Single valuedness from weakly coercive Hamiltonians. Proc. Amer. Math. Soc. 124 (1996) 1411-1415. MR 1343716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Krzysztof Przesławski. Nonregular extreme points in the set of Minkowski additive selections . Proc. Amer. Math. Soc. 118 (1993) 1225-1226. MR 1150653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. T. Ng and K. Nikodem. On approximately convex functions . Proc. Amer. Math. Soc. 118 (1993) 103-108. MR 1159176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Emanuele Casini and Pier Luigi Papini. A counterexample to the infinity version of the Hyers and Ulam stability theorem . Proc. Amer. Math. Soc. 118 (1993) 885-890. MR 1152975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Correa, A. Jofré and L. Thibault. Characterization of lower semicontinuous convex functions . Proc. Amer. Math. Soc. 116 (1992) 67-72. MR 1126193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Roger Howe. Automatic continuity of concave functions . Proc. Amer. Math. Soc. 103 (1988) 1196-1200. MR 955008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Maria Elena Verona. More on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 137-140. MR 938657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C. T. Ng. On midconvex functions with midconcave bounds . Proc. Amer. Math. Soc. 102 (1988) 538-540. MR 928975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Libor Veselý. A short proof of a theorem on compositions of d.c.\ mappings . Proc. Amer. Math. Soc. 101 (1987) 685-686. MR 911033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2